# SDR COMA9660142

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Engine: Ge CF343A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Wire
- Condition: Chafed
- Location: Isolation Vlv
- Part time: 60 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE 14TH STAGE BLEED AIR ISOLATION VALVE WILL NOT CLOSE.  REPAIRED CHAFED WIRE AT WIRING CONNECTOR.
